Journal of Graph Theory

Cover image for Journal of Graph Theory

August 2010

Volume 64, Issue 4

Pages 267–354

    1. NZ-flows in strong products of graphs (pages 267–276)

      Wilfried Imrich, Iztok Peterin, Simon Špacapan and Cun-Quan Zhang

      Version of Record online: 20 OCT 2009 | DOI: 10.1002/jgt.20455

    2. Balanced coloring of bipartite graphs (pages 277–291)

      Uriel Feige and Shimon Kogan

      Version of Record online: 25 OCT 2009 | DOI: 10.1002/jgt.20456

    3. Acyclic dominating partitions (pages 292–311)

      Louigi Addario-Berry, Ross J. Kang and Tobias Müller

      Version of Record online: 25 OCT 2009 | DOI: 10.1002/jgt.20457

    4. The geometry of t-spreads in k-walk-regular graphs (pages 312–322)

      C. Dalfó, M. A. Fiol and E. Garriga

      Version of Record online: 18 NOV 2009 | DOI: 10.1002/jgt.20458

    5. Proof of a conjecture on game domination (pages 323–329)

      O. Favaron, H. Karami, R. Khoeilar, S. M. Sheikholeslami and L. Volkmann

      Version of Record online: 6 DEC 2009 | DOI: 10.1002/jgt.20459

    6. On Ramsey-type positional games (pages 343–354)

      Jaroslav Nešetřil and Tomáš Valla

      Version of Record online: 18 NOV 2009 | DOI: 10.1002/jgt.20463

SEARCH

SEARCH BY CITATION